# SDR QXEA9700024

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Engine: Pwa PW119B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER ONE POWER LEVER FROZE INFLIGHT.  POWER LEVER FREED UP DURING DESCENT AND OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT.  NUMBER ONE POWER LEVER CABLE WAS LUBED AND AIRCRAFT RETURNED TO SERVICE.  NO FURTHER PIREPS THROUGH 2/9/97.
